EconPapers    
Economics at your fingertips  
 

Perfect Public Equilibrium When Players Are Patient

Drew Fudenberg, David Levine and Satoru Takahashi

No 2051, Harvard Institute of Economic Research Working Papers from Harvard - Institute of Economic Research

Abstract: The limit set of perfect public equilibrium payoffs of a repeated game as the discount factor goes to one is characterized, with examples, even when the full-dimensionality condition fails.

Date: 2004
References: Add references at CitEc
Citations: View citations in EconPapers (10)

Downloads: (external link)
http://www.economics.harvard.edu/pub/hier/2004/HIER2051.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found (http://www.economics.harvard.edu/pub/hier/2004/HIER2051.pdf [301 Moved Permanently]--> https://www.economics.harvard.edu/pub/hier/2004/HIER2051.pdf)

Related works:
Journal Article: Perfect public equilibrium when players are patient (2007) Downloads
Working Paper: Perfect Public Equilibrium When Players Are Patient (2007) Downloads
Working Paper: Perfect Public Equilibrium When Players are Patient (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fth:harver:2051

Access Statistics for this paper

More papers in Harvard Institute of Economic Research Working Papers from Harvard - Institute of Economic Research Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2025-03-19
Handle: RePEc:fth:harver:2051